# SDR DXTA2025111705694

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N116QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9768
- Aircraft time: 8,022 hours, 3,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8ES40980000
- Part serial: 6187748
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ARE TURNING OFF AND ON UNCOMMANDED WHEN EMERGENCY LIGHT SWITCH IS IN ON POSITION.    CABIN EMERGENCY LIGHTS ARE TURNING OFF AND ON UNCOMMANDED WHEN EMER LIGHT SWITCH IS IN ON POSITION: REMOVED #4 EMERGENCY LIGHT POWER SUPPLY P/N 8ES409800-00 S/N 6187748 AND INSTALLED REPAIRED CONDITION #4 EMERGENCY LIGHT POWER SUPPLY P/N 8ES409800-00 S/N 5690690 IAW GL5000 AMM 33-51-09. PERFORMED OPS AND FUNCTIONAL CHECKS IAW GL5000 AMM 33-51-09. OPS AND FUNCTIONAL CHECKS GOOD NO DEFECTS NOTED.
